MathSciNet Relay Station
MathSciNet bibliographic data
MR440931 (55 #13799) 65L10
de Hoog, Frank R.; Weiss, Richard Difference methods for boundary value problems with a singularity of the first kind. SIAM J. Numer. Anal. 13 (1976), no. 5, 775–813.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement